JOURNAL ARTICLE

Neutrophilic eccrine hidradenitis masquerading as facial cellulitis

Monika Srivastava, Susan Scharf, Shane A Meehan, David Polsky
Journal of the American Academy of Dermatology 2007, 56 (4): 693-6
17109994
Neutrophilic eccrine hidradenitis typically manifests as erythematous plaques on the face, trunk, or extremities. This eruption has been associated with numerous factors, but most commonly is seen with chemotherapy, particularly cytarabine. We report a 73-year-old woman with acute myelogenous leukemia who developed rapidly expansive neutrophilic eccrine hidradenitis mimicking facial cellulitis only after a course of cytarabine was followed by granulocyte-colony stimulating factor. Prompt diagnosis is imperative to prevent prolonged antimicrobial therapy.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
17109994
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.